# SDR SWIA201025054

- Difficulty date: October 20, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 19,723 hours, 15,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OVERHEAD EMERGENCY LIGHT IS INOPERATIVE.  (FLT 4746)  RELAMPED EMERGENCY LIGHT.
